MathSciNet Relay Station
MathSciNet bibliographic data
MR1792980 (2001k:46024) 46B26 (54B10 54D30 54D35)
Kalenda, Ondřej F. K. Valdivia compact spaces in topology and Banach space theory. Extracta Math. 15 (2000), no. 1, 1–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement